Revista Matemática Iberoamericana


Full-Text PDF (573 KB) | Metadata | Table of Contents | RMI summary
Volume 35, Issue 7, 2019, pp. 1925–1972
DOI: 10.4171/rmi/1055

Published online: 2019-08-26

Near-extremizers of Young’s inequality for Euclidean groups

Michael Christ[1]

(1) University of California, Berkeley, USA

Any pair of functions that nearly realizes equality in Young's convolution inequality $\|f*g\|_s\le A \|f\|_p\|g\|_q$ with sharp constant, for Euclidean groups, is close in norm to a pair that realizes equality.

Keywords: Convolution, Young’s inequality, maximizer, stability, rearrangement

Christ Michael: Near-extremizers of Young’s inequality for Euclidean groups. Rev. Mat. Iberoam. 35 (2019), 1925-1972. doi: 10.4171/rmi/1055